An approach to the generalization of systems of representation of signals
Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 73-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_1_a15,
author = {Yu. P. Zubkov and V. F. Kravchenko and V. L. Rvachev},
title = {An approach to the generalization of systems of representation of signals},
journal = {Doklady Akademii Nauk},
pages = {73--75},
year = {1988},
volume = {298},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a15/}
}
TY - JOUR AU - Yu. P. Zubkov AU - V. F. Kravchenko AU - V. L. Rvachev TI - An approach to the generalization of systems of representation of signals JO - Doklady Akademii Nauk PY - 1988 SP - 73 EP - 75 VL - 298 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a15/ LA - ru ID - DAN_1988_298_1_a15 ER -
Yu. P. Zubkov; V. F. Kravchenko; V. L. Rvachev. An approach to the generalization of systems of representation of signals. Doklady Akademii Nauk, Tome 298 (1988) no. 1, pp. 73-75. http://geodesic.mathdoc.fr/item/DAN_1988_298_1_a15/